MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR404010
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® tag® thoracic endoprosthesis instructions for use (ifu) complications associated with the use of the may include but are not limited to: endoprosthesis: improper component placement.
 
Event or Problem Description
On (b)(6) 2021, this patient underwent endovascular treatment of a thoracic aortic aneurysm and was implanted with a gore® tag® conformable thoracic stent graft with active control system.It was reported that the device deployment resulted in unintentional coverage of the left subclavian artery (lsa).On (b)(6) 2021, the patient complained of left arm pain and underwent revascularization and a carotid to lsa bypass is in process.The outcome is unknown at the time of this report.
 
Event or Problem Description
The patient tolerated the revascularization and carotid to lsa bypass with good results and is doing fine.

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11712151
Report Number2017233-2021-01885
Device Sequence Number19694046
Product Code MIH
UDI-Device Identifier00733132646838
UDI-Public00733132646838
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2022
Device Model NumberTGMR404010
Device Catalogue NumberTGMR404010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age62 YR
Patient Weight159